# SDR SWAA2024120273229

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 23,245 hours, 11,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY FLASHLIGHT WOULD NOT TEST<[01] REPLACED AFT GALLEY EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00.
